Jump to ContentJump to Main Navigation
Show Summary Details

A Note from the Editors

Published Online: 2012-11-30 | DOI: https://doi.org/10.1515/integers-2012-0048


Due to a technical error, the paper “Sum-product estimates applied to Waring's problem over finite fields” by Todd Cochrane does not appear in this volume but was published as article A68 of Volume 11. We apologize for this error.

About the article

Published Online: 2012-11-30

Published in Print: 2012-12-01

Citation Information: Integers, Volume 12, Issue 6, Pages 1486–1486, ISSN (Online) 1867-0652, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/integers-2012-0048.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in